RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 330, Pages 131–154 (Mi znsl282)  

This article is cited in 3 scientific papers (total in 3 papers)

Cohomology of algebras of semidihedral type. V

A. I. Generalov

Saint-Petersburg State University

Abstract: The present paper continues the cycle of papers of the author (some among them – in collaboration), in which the Yoneda algebra are calculated for several families of algebras of dihedral and semidihedral type (in K. Erdmann's classification). In the paper, the Yoneda algebra is described (in terms of quivers with relations) for algebras of semidihedral type, namely of the family $SD(3\mathcal B)_1$.

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:5, 676–689

Bibliographic databases:

UDC: 512.5
Received: 10.12.2005

Citation: A. I. Generalov, “Cohomology of algebras of semidihedral type. V”, Problems in the theory of representations of algebras and groups. Part 13, Zap. Nauchn. Sem. POMI, 330, POMI, St. Petersburg, 2006, 131–154; J. Math. Sci. (N. Y.), 140:5 (2007), 676–689

Citation in format AMSBIB
\Bibitem{Gen06}
\by A.~I.~Generalov
\paper Cohomology of algebras of semidihedral type.~V
\inbook Problems in the theory of representations of algebras and groups. Part~13
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 330
\pages 131--154
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2253570}
\zmath{https://zbmath.org/?q=an:1105.16016}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 140
\issue 5
\pages 676--689
\crossref{https://doi.org/10.1007/s10958-007-0007-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846123286}


Linking options:
  • http://mi.mathnet.ru/eng/znsl282
  • http://mi.mathnet.ru/eng/znsl/v330/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Generalov, “Cohomology of algebras of semidihedral type. VI”, J. Math. Sci. (N. Y.), 147:5 (2007), 7074–7083  mathnet  crossref  mathscinet
    2. A. I. Generalov, “Cohomology of algebras of semidihedral type. VII. Local algebras”, J. Math. Sci. (N. Y.), 161:4 (2009), 530–536  mathnet  crossref  zmath
    3. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:191
    Full text:35
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020